IJPAM: Volume 75, No. 3 (2012)

ON NONUNIFORM POLYNOMIAL DICHOTOMY OF
EVOLUTION OPERATORS IN BANACH SPACES

Magda Luminiţa Rămneanţu$^1$, Traian Ceauşu$^2$, Mihail Megan$^3$
$^{1,2,3}$Departament of Mathematics
West University of Timişoara
Bd. V. Parvan, Nr.4, 300223, Timişoara, ROMANIA
$^3$Academy of Romanian Scientists
No.54, Independenţei Str., 050094, Bucharest, ROMANIA


Abstract. In this paper we study two nonuniform polynomial dichotomy concepts for evolution operators in Banach spaces. Our main objective is to give integral characterizations for nonuniform polynomial dichotomies. As for applications we obtain characterizations of these concepts in terms of Lyapunov functions. Some illustrating examples are given.

Received: September 19, 2011

AMS Subject Classification: 34D05, 34E05

Key Words and Phrases: evolution operator, nonuniform polynomial dichotomy

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 75
Issue: 3